# SDR P5CA2020092540321

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,476 hours, 5,011 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Nr 1 Eng Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON START NR 1 ENGINE (LEFT SIDE) THE EGT INITIALLY ACCELERATED ABNORMALLY QUICKLY AND STABILIZED AROUND 430 F EGT.  INSPECTED NR 1 ENG'S INLET & EXHAUST AREA AND NO TROUBLE FOUND.  NO EGT EXCEEDANCE MSG FOUND ON ENG EXCD PAGE.  PERFORMED PIMU BITE PROCEDURE AND NO FAULT FOUND, PER FIM 71-01-00/101.  PERFORMED NR 1 & NR 2 ENG'S RUN UP CHECK AND THEN BOTH EGT SYSTEMS CHECKED OK, SAME CONDITION PER AMM.
